# SDR SWAA2022071115594

- Difficulty date: June 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DORSAL FIN DRAG BRACE LT SIDE AT VERTICAL STABILIZER (1 EA) 2022 307311 / [01] REPLACED DORSAL FIN DRAG BRACE LT SIDE AT VERTICAL STABILIZER IAW. SRM B 737 -700 51-40-02; 51-10-02 ITEM 9 AND DWG #148A8200 REV B SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED DORSAL FIN DRAG BRACE LT SIDE AT VERTICAL STABILIZER IAW. SRM B 737 -700 51-40-02; 51-10-02 ITEM 9 AND DWG #148A8200 REV B SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED
